Robust Stability of 2-D Discrete Systems Described by the Fornasini-Marchesini Second Model Employing Quantization/Overflow Nonlinearities
No Thumbnail Available
Date
2004
Journal Title
Journal ISSN
Volume Title
Publisher
Ieee-inst Electrical Electronics Engineers inc
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
New criteria for the global asymptotic stability of the uncertain two-dimensional (2-D) discrete systems described by the Fornasini-Marchesini second local state-space model under various combinations of overflow and quantization nonlinearities are established. Sufficient conditions for the uncertain 2-D discrete systems to be free of overflow oscillations under a generalized overflow arithmetic are presented.
Description
Kar, Haranath/0000-0002-4837-1172
ORCID
Keywords
asymptotic stability, finite worldlength effects, linear matrix inequality, Lyapunov methods, two-dimensional (2-D) discrete systems, uncertain systems
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Scopus Q
Source
Volume
51
Issue
11
Start Page
598
End Page
602